# SDR ASOA201000674

- Difficulty date: April 25, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 12,945 hours, 11,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE " L " ANGLE CRACKED IN MIDDLE OF DOOR.  REPAIRED PAX DOOR AFT SIDE "L" ANGLE IAW REO 601R-52-11-513.
